# SDR SWAA2022021654253

- Difficulty date: June 29, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 49,714 hours, 29,280 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW STIFFENER AT STA 663 AND RBL 26 CRACKED / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02.
